# SDR FDEA202010272658

- Difficulty date: October 27, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 35,016 hours, 19,103 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1752016
- Part serial: 11222H7494
- Condition: Burned
- Location: Cockpit
- Part time: 9,763 hours, 5,559 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  661     56-10  2873     27OCT20  MEM  OPEN  U  LOGPAGES:3227955  DURING DESCENT OBSERVED FLAMES ON LOWER LEFT CORNER  OF FO WINDSHIELD (OUTSIDE). SHORTLY THEREAFTER FO  WINDSHIELD CRACKED.   FACT 27OCT20 19:16   MEM                                                                 COMPLETED INSTALLATION AND SEALING OF RIGHT                                       WINDSHIELD IAW A300-600MM 56-11-11-04.                                                    OPS CHECKS ARE GOOD
